ephedrine with PH?
- 02-20-2007, 01:39 AM
- 02-20-2007, 01:44 AM
- 6'0" 265 lbs.
- Join Date
- Feb 2003
- Rep Power
- Lv. Percent
It depends on the PH, your dose of ephedrine & caffeine, and your blood pressure. If you do it you really have to know your body.
- 02-20-2007, 01:59 AM
well its for my friend he wants to cut up... he wants to do oral turinadrol and WinZtrol
02-20-2007, 03:52 AM
The advice still applies. Some PHs raise blood pressure. Ephedrine certainly does. Combining the two COULD cause a problem. Your friend should know his body before he does this....and monitor his body during it (check blood pressure regularly at the local pharmacy).
Similar Forum Threads
- By shiftless in forum AnabolicsReplies: 40Last Post: 12-05-2009, 06:01 PM
- By DieTrying in forum AnabolicsReplies: 3Last Post: 05-15-2003, 10:24 PM
- By neckcrank in forum AnabolicsReplies: 2Last Post: 03-04-2003, 01:42 PM
- By k1b in forum AnabolicsReplies: 2Last Post: 02-01-2003, 04:09 PM
- By bigbadboss101 in forum AnabolicsReplies: 5Last Post: 12-26-2002, 10:09 AM